MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The potassium electrode expiration date was not provided.The cobas ise module serial number was (b)(6).The qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable potassium electrode results for 1 patient sample tested on a cobas 8000 cobas ise module.Initial result: 5.1 mmol/l.The physician questioned the initial result, and the sample was then repeated.Repeat result: 4.5 mmol/l.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
There was no indication of a performance issue with the electrode since the qc was within the ranges.No issue was observed with the calibration on the date of the event.The field service engineer tested the analyzer and found no contamination.He verified that the instrument was performing within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24039565
Report Number1823260-2026-00148
Device Sequence Number10504987
Product Code CEM
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale